Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 176395, 7 pages
http://dx.doi.org/10.1155/2014/176395
Research Article

Local Fractional Function Decomposition Method for Solving Inhomogeneous Wave Equations with Local Fractional Derivative

1School of Mathematics and Statistics, Nanyang Normal University, Nanyang 473061, China
2Department of Mathematics, University of Mazandaran, Babolsar 47416-95447, Iran

Received 17 November 2013; Accepted 9 December 2013; Published 2 January 2014

Academic Editor: Hossein Jafari

Copyright © 2014 Shun-Qin Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shun-Qin Wang, Yong-Ju Yang, and Hassan Kamil Jassim, “Local Fractional Function Decomposition Method for Solving Inhomogeneous Wave Equations with Local Fractional Derivative,” Abstract and Applied Analysis, vol. 2014, Article ID 176395, 7 pages, 2014. doi:10.1155/2014/176395